RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2010, Volume 17, Number 1, Pages 76–82 (Mi mais16)  

This article is cited in 1 scientific paper (total in 1 paper)

On the number of facets of a 2-neighborly polytope

A. N. Maksimenko

P. G. Demidov Yaroslavl State University

Abstract: A $d$-polytope $P$ is $2$-neighborly if each $2$ vertices of $P$ determine an edge. It is conjectured that the number $f_0(P)$ of vertices for such polytope does not exceed the number $f_{d-1}(P)$ of facets. The conjecture is separately proved for $d<7$ and for $f_0(P)<d+6$.

Keywords: 2-neighborly polytopes, number of facets

Full text: PDF file (253 kB)
References: PDF file   HTML file
UDC: 514.172.45
Received: 13.01.2010

Citation: A. N. Maksimenko, “On the number of facets of a 2-neighborly polytope”, Model. Anal. Inform. Sist., 17:1 (2010), 76–82

Citation in format AMSBIB
\Bibitem{Mak10}
\by A.~N.~Maksimenko
\paper On the number of facets of a 2-neighborly polytope
\jour Model. Anal. Inform. Sist.
\yr 2010
\vol 17
\issue 1
\pages 76--82
\mathnet{http://mi.mathnet.ru/mais16}


Linking options:
  • http://mi.mathnet.ru/eng/mais16
  • http://mi.mathnet.ru/eng/mais/v17/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Seliverstov, “Zamechaniya o raspolozheniyakh tochek na kvadrikakh”, Model. i analiz inform. sistem, 19:4 (2012), 72–77  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:217
    Full text:86
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020